Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bernadette Perrin-Riou
Title: $p$-Adic $L$-functions and $p$-adic representations
Additional book information: translated by Leila Schneps, Amer. Math. Soc., Providence, RI, 2000, xx + 150 pp., ISBN 0-8218-1946-1, $49.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Karl Rubin
Affiliation: Stanford University
Email: rubin@math.stanford.edu
Journal: Bull. Amer. Math. Soc. 39 (2002), 557-562
Published electronically: April 15, 2002
Review copyright: © Copyright 2002 American Mathematical Society